Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 265, NWS Shreveport, LA

July 17, 2007Natchitoches Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Jul 17, 2007, 6:50 PM CDT for Natchitoches Parish, Louisiana. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 17, 2007, 6:50 PM CDT (23:50 UTC)
Expired
Jul 17, 2007, 7:33 PM CDT
In force
43 min
Issued by
NWS Shreveport, LA
Area
Counties, with a storm outline in the text

County Natchitoches Parish, LA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:06 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Jul 17, 3:06 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
306 PM CDT TUE JUL 17 2007

.DISCUSSION...
SHEAR AXIS OF UPPER TROF BECOMING MORE DIFFUSE WITH CONVECTION A
TAD MORE ISOLATED THUS FAR FOR THE AFTN. NOT A LOT OF CHANGE INTO
FRIDAY AS LOW CHANCE COVERAGE EXPECTED SE...VERY ISOLATED NE. NAM
DEFINITELY HOLDS THIS TREND...WITH SUSPECT AVN TRYING TO KEEP
CONVECTION ACTIVE AREAWIDE. NEWEST RUNS SLOWING COLD FRONT DOWN A
BIT AND ENTER NORTHERN CWA BY SATURDAY MORNING. MAY SEE STRONGER TSTMS
WITH THIS SYSTEM THAN TYPICAL SUMMERTYPE. NOT TOO OPTOMISTIC THAT
A FRONT WILL PUSH CLEAN THROUGH THIS LATE IN SUMMER SO MAY ONLY
SEE ONE OR TWO POPFREE PERIODS AFTER FROPA. GDEX SHOWS UPPER LOW FORMING
OVER CENTRAL TX IMMEDIATELY AFTER FROPA. EXPECT SUBSIDENCE TO
OCCUR OVER SOUTHERN PLAINS WITH SOUTHWARD PASSAGE OF UPPER
TROF...AND SO NORTHERN PORTIONS OF CWA MAY RISE WELL INTO 90S TO
BEGIN NEXT WEEK. /VII/

&&

.AVIATION...
UPPER TROUGH AXIS FROM ELD TO LFK TODAY. AT THE SFC...WEAK SOUTHERLY
FLOW REGIME EXISTS. WITH PLENTY OF LOW LEVEL MOISTURE FROM THE GULF OVER
THE AREA...EXPECT ISOLATED TO SCATTERED CONVECTION TO CONTINUE
THROUGH THE AFTERNOON AND EVENING. BEST COVERAGE WILL BE ALONG AND SOUTH OF
THE TROUGH AXIS...WITH ISOLATED COVERAGE NORTH OF THE TROUGH AXIS.
VFR CONDITIONS WILL CONTINUE THROUGH EVENING...CONVECTION WILL
PRODUCE LOCALIZED MVFR/IFR CONDITIONS ALONG WITH GUSTY WINDS. SOME
AREAS OF MVFR/IFR CIGS AND VSBYS ARE EXPECTED AROUND SUNRISE AND
WILL LIFT TO VFR BY LATE MORNING SATURDAY. /17/

.PRELIMINARY POINT TEMPS/POPS...
SHV  72  91  74  92 /  20  30  30  30
MLU  72  90  73  92 /  30  30  30  30
DEQ  71  93  71  92 /  20  20  20  20
TXK  72  93  73  93 /  20  20  20  20
ELD  71  90  72  93 /  20  30  30  20
TYR  72  89  73  90 /  20  30  30  30
GGG  72  91  73  91 /  20  30  30  30
LFK  72  87  72  89 /  30  40  30  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jul 17, 12:00 PM CDT, 6 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT TUE JUL 17 2007

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-181059-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT TUE JUL 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

MORE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE
AREA TODAY...MAINLY IN NORTHERN LOUISIANA AND THE EAST TEXAS LAKES
AREA. ALTHOUGH AN ISOLATED SEVERE STORM IS POSSIBLE...MOST OF THE
STORMS WILL REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT
PERSONNEL...SHOULD NOT BE NEEDED TODAY OR TONIGHT.

VII

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:16 PM CDTSevere Thunderstorm WarningSHVCherokee59 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.